# SDR 6TXA2023122700002

- Difficulty date: December 23, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N31GV
- Make and model: Gulstm GIV
- Aircraft serial: 1084
- Aircraft time: 5,886 hours, 2,976 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Electronic Unit
- Part number: 60065261
- Part serial: JUN890137R
- Condition: Failed
- Part time: 1,610 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOTS REPORTED HEAVIER THAN NORMAL BRAKING ON TAXI OUT FOR TAKE OFF ROLL. ON TAKE OFF, ANTI SKID FAIL AMBER CAS AND BRAKE MAINT REQD CYAN CAS ILLUMINATED. PILOT FOLLOWED QRH PROCEDURES AND ATTEMPTED TO RESET ANTI SKID SYSTEM. WHEN IT WAS DETERMINED THAT THEY WERE UNABLE TO DO SO,  REQUESTED A LONGER RUNWAY IN THE AREA NEAR WHERE WE ORIGINALLY FILED TO LAND.  PILOT LANDED WITHOUT FAULT AND USED MAX TR AND RUNWAY LENGTH TO SLOW DOWN SAFELY. ATC DECLARED EMERGENCY. ON LANDING,, EVEN A SLIGHT TOUCH TO BRAKES CAUSED SYSTEM TO LOCK UP ALMOST IMMEDIATELY. PILOT USED A MIXTURE OF HAND BRAKE AND TR FOR CONTROL UNTIL ARRIVING AT THE FBO.   IT HAS BEEN DETERMINED THAT A BRAKE CONTROL UNIT IS FAULTY AT THIS POINT.
